# SDR SWIA200210871

- Difficulty date: May 24, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 18,245 hours, 23,958 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT INBOARD DEICE BOOT RIPPED.  REMOVED & REPLACED DEICE BOOT IAW 30-10-00..
